HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Dilation Method and smoothing Effect of Solutions to the Benjamin-ono Equation

Files in This Item:
pre247.pdf611.62 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83394

Title: Dilation Method and smoothing Effect of Solutions to the Benjamin-ono Equation
Authors: Hayashi, N. Browse this author
Kato, K. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Jun-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 247
Start Page: 2
End Page: 17
Abstract: In this paper we study smoothing effects of solutions to the Benjamin-Ono equation (BO) 8tu + u8zu + H8􀀌u = O, u(O) = </J, :z: E IR, (t,:z:) E IR X IR, where H is the Hilbert transform defined by (Hf)(z) == p.v.-1 / f--dy) y. We prove that if </J E H4 and (z8z )4</J, then the solution u of (BO) belongs to Lf:c(JR\{O};H8 •-4), where
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68998
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University